# SDR CA001026006

- Difficulty date: October 3, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 20,903 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010575
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, A HYDRAULIC LEAK WAS DISCOVERED IN THE NR 2 SYSTEM HYDRAULIC LINE FROM THE RESERVOIR TO THE AC PUMP. THE LINE WAS REPLACED AND HE AIRCRAFT WAS RETURNED TO SERVICE.
